# SDR USAA2011122700033

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 9,578 hours, 1,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY EXIT DOOR 3R ASSIST BOTTLE PX IN YELLOW BAND.  MAINTENANCE SERVICED EMERGENCY ASSIST BOTTLE IAW AMM TASK 52-10-00-600-802-A.
